Sighren

324d

I'm trying to lose weight, and it's really frustrating when I try to not eat until later but have to take my meds, because it upsets my stomach and I end up vomiting. How do you deal with needing to eat before taking meds when trying to also lose weight?

Rheumatoid Arthritis (RA)

View all
  • RJ86

    324d

    What are you taking that requires you to eat?

  • Joza

    324d

    I drink fruit smoothies so you can give that a try

  • Sighren

    324d

    Unfortunately I just throw up liquids, it seems. And I'm not sure which medicine it is, I just take a lot of medication and I think it makes me nauseous

  • Java

    323d

    It is something I am trying out, as I also have to eat with my morning meds. I keep it high protein, with low to no sugar, so usually eggs. I’m also trying to lose weight, but it’s hard since I can’t walk very well so I’m not able to exercise

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.